# SDR F3LA2022101800136

- Difficulty date: October 17, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N348FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08954
- Aircraft time: 10,498 hours, 4,722 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 612C3204013
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: REFERENCE LP282572 WE DEPARTED ATL WITH NORMAL YELLOW HYDRAULIC LEVEL. ONCE WE REACHED FL360 WE NOTICED THE QUANTITY SLOWLY DROPPING WELL BELOW THE NORMAL LEVEL DIVERTED TO MCO.  LP282573 ITEM #3 DURING VISUAL INSPECTION FOR ENG#2 LEAK TEST. FOUND THE LH TR FLEX TUBE ASSY CUT AND SHOWING WIRE MESH. ACTION: REMOVED AND REPLACED LH TR OVER THE TOP FLEX TUBE IAW AMM 78-31-44-00/400-802-A OPS AND LEADK CHECKED GOOD TW STS 9847 DUE 06-20-2022. LP282572 ITEM#1 ACTION REF LP282574 AN ENGINE IDLE RUN WAS PEFORMED ON ENG#2 NO LEAKAGE FOUND THE YELLOW SYSTEM WAS SERVICED IAW AMM 12-12-29-611001-A//END//
